Arterial Embolization caused by Zyplast II

February 2003 | Volume 2 | Issue 1 | Case Report | 84 | Copyright © 2003

Robert Baran, MD

Abstract

Arterial embolization caused by injectable preparations for soft-tissue augmentation may be less uncommon than was previously thought. This Case Report describes and explains an arterial embolization as an adverse reaction in a patient under our care.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles